# SDR C2X2008F00032

- Difficulty date: August 12, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, MX FOUND EXIT ROW IDENTIFIER LIGHT OUT AT ROW 12A INOPERATIVE. MX REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY ASSY AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY. AC WAS APPROVED TO RETURN TO SERVICE. (K)
